# SDR SCNA20250725272

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 47,107 hours, 19,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9-12 LEFT SIDE EMERGENCY PATH LIGHTING HAS BECOME LOOSE AND NEEDS TO BE REATTACHED.  RESECURED EMERGENCY PATH STRIP IAW AMM 25-27-31.  OK FOR SERVICE.
